О полиномах, все корни которых вещественны
Annales Polonici Mathematici (1958)
- Volume: 5, Issue: 2, page 165-194
- ISSN: 0066-2216
Access Full Article
topHow to cite
topПашковский, С.. "О полиномах, все корни которых вещественны." Annales Polonici Mathematici 5.2 (1958): 165-194. <http://eudml.org/doc/208316>.
@article{Пашковский1958,
author = {Пашковский, С.},
journal = {Annales Polonici Mathematici},
language = {rus},
number = {2},
pages = {165-194},
title = {О полиномах, все корни которых вещественны},
url = {http://eudml.org/doc/208316},
volume = {5},
year = {1958},
}
TY - JOUR
AU - Пашковский, С.
TI - О полиномах, все корни которых вещественны
JO - Annales Polonici Mathematici
PY - 1958
VL - 5
IS - 2
SP - 165
EP - 194
LA - rus
UR - http://eudml.org/doc/208316
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.